# SDR IPXA2018040628278

- Difficulty date: March 17, 2018
- Submitted: April 9, 2018
- Operation: Air carrier
- Aircraft: N451UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27739
- Aircraft time: 32,165 hours, 18,374 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Panel
- Part number: 175N20014
- Condition: Delaminated
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: SEG4, VERTICAL STAB RT SIDE LOWER FORWARD TORQUE BOX PANEL DELAMINATED.  REPLACED THE PANEL IAW SRM 51-40-02-0G.
